AMS eContent Search Results
Matches for: msc=(58D27) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Álvaro Pelayo. Hamiltonian and symplectic symmetries: An introduction. Bull. Amer. Math. Soc. 54 (2017) 383-436.
Abstract, references, and article information   
View Article: PDF

[2] P. B. Kronheimer. The genus-minimizing property of algebraic curves . Bull. Amer. Math. Soc. 29 (1993) 63-69. MR 1193539.
Abstract, references, and article information   
View Article: PDF

[3] C. P. Boyer, J. C. Hurtubise, B. M. Mann and R. J. Milgram. The Atiyah-Jones conjecture . Bull. Amer. Math. Soc. 26 (1992) 317-321. MR 1130447.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1

American Mathematical Society